# SDR CA960517103

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520NB
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 823400109
- Condition: Cracked
- Location: Lt Aft Inb Flnge
- Part time: 2,999 hours
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD ASSEMBLY BUCKLED AND CRACKED FROM LIGHTENING HOLE THROUGH TO INBOARD FLANGE.
